On Sunday I drove a friend to Rocky Mount, NC to visit some friends. It was 2 hours each way, with a few hours in between. By the time I got home, my feet felt as though they were in flames and someone was beating on the soles with a hammer. From the knees down felt numb. This happens to me when I have to sit for too long. This is a result of treatment with thalidomide and Velcade. Luckily, the pain and discomfort goes away by the next morning and I’m left with the numbness in just my feet.
What is it that makes the PN so much worse while sitting?
Mayo once did a study that showed almost magical results with alpha lipoic acid against diabetic neuropathy. I’ve taken it as a regular supplement since discovering that, and my neuropathy from thalidomide was minimal, now gone.
Whatever, I hope that your neuropathy subsides. You deserve better!
Take care, Don
I hadn’t realized you were down in that area. I ended up making a trip to the Pinehurst area last week for a training meeting — a short trip from Wed. thru Sat. Too bad we didn’t have the opportunity to meet up.
Sounds like you are doing good. I am, too, although I ended up with a cold — can’t blame the trip as I felt it coming on Wed. morning before I left.
Hang in there,